# SDR ABXA010054

- Difficulty date: February 15, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N976AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47596
- Aircraft time: 55,358 hours, 51,756 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 422551
- Part serial: 200A
- Condition: Contaminated
- Location: Anti-Skid Sys
- Part time: 27,019 hours, 32,623 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE WHEEL BRAKES FAILED TO OPERATE ON LANDING AT JAN.  WHEN ANTI-SKID WAS SELECTED OFF, BRAKES WORKED NORMALLY.  MAINTENANCE INSPECTED AND REPLACED THE ANTI-SKID CONTROL UNIT DUE TO WATER INTRUSION IAW DC-9 MM.  MAINTENANCE DEFERRED THE ANTI-SKID SYSTEM IAW DC-9 MEL.  *S/D*  REMOVED WHEEL SPEED TRANSDUCERS AND INSPECTED WIRING AND TRANSDUCERS FOR DEFECTS.  NONE WHERE NOTED.  PERFORMED ANTI-SKID ADJ/TEST IAW DC-9 MM 32-43-02 AND 32-43-00, AND RETURNED A/C TO SERVICE.
